# SDR COMA0460185

- Difficulty date: March 4, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 5,638 hours, 5,131 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 14604101
- Condition: Failed
- Location: Left
- Part time: 5,622 hours, 5,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5182 LEFT IDG TRIPPED OFF LINE.  REPLACED THE LEFT IDG.
